# SDR NI6R201507060028

- Difficulty date: July 6, 2015
- Submitted: July 14, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Aircraft time: 7,916 hours, 4,333 cycles
- Engine: Wright R3350*
- Engine time: 1,019 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Sequence Valve
- Part number: U69905
- Part serial: 812
- Condition: Binding
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING RETURN LEG THE LT RADIAL ENGINE OIL SYSTEM BEGAN INDICATING OVER TEMP READINGS.  OTHER ENGINE INDICATIONS APPEARED NORMAL.  ENGINE WAS SHUTDOWN AND SECURED FOR REMAINDER OF FLIGHT TO BASE.  IFE WAS NOT DECLARED, LANDING WAS UNEVENTFUL.
